# SDR AALA20170420002

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 62,281 hours, 7,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE C LT ROW EMERGENCY CEILING LT FOUND INOP. ZONE C LT ROW EMERGENCY POWER SUPPLY REPLACED (M33405) AND EMERGENCY LT OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-06. AIRCRAFT IN BASE MAINTENANCE.
